de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Impressum Kontakt Einloggen
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  On Blowup for Gain-Term-Only classical and relativistic Boltzmann equations

Andreasson, H., Calogero, S., & Illner, R. (2004). On Blowup for Gain-Term-Only classical and relativistic Boltzmann equations. Mathematical Methods in the Applied Sciences, 27(18), 2231-2240.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5106-9 Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5107-7
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
0402024.pdf (Preprint), 160KB
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
eDoc_access: PUBLIC
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Andreasson, Hakan, Autor
Calogero, Simon1, Autor
Illner, Reinhard, Autor
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: We show that deletion of the loss part of the collision term in all physically relevant versions of the Boltzmann equation, including the relativistic case, will in general lead to blowup in finite time of a solution and hence prevent global existence. Our result corrects an error in the proof given in Ref. [12], where the result was announced for the classical hard sphere case; here we give a simpler proof which applies much more generally.

Details

einblenden:
ausblenden:
Sprache(n): eng - Englisch
 Datum: 2004
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: eDoc: 119217
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Mathematical Methods in the Applied Sciences
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 27 (18) Artikelnummer: - Start- / Endseite: 2231 - 2240 Identifikator: -